# SDR SWIA2020070151285

- Difficulty date: June 10, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 14,825 hours, 8,071 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Rib
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BELLY FAIRING AFT SUPPORT (RIB) AT FR 52 HAS CRACK IN RADIUS ON UPPER EDGE OF LEFT SIDE (NEAR PILOT'S AILERON TORQUE TUBE).  (C-CHECK) RO 6/29/2020 REMOVED AND REPLACED CENTER BELLY FAIRING AFT SUPPORT RIB AT FR52 LT SIDE, REF SRM.
